# SDR CA010411011

- Difficulty date: March 26, 2001
- Submitted: April 12, 2001
- Operation: General aviation
- Engine: Pwa PT6A28
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

(CAN) THE COMPRESSOR HAD SUSTAINED FOD. AFTER REPAIR, PT AND CT VANE AREA ADJUSTMENT, THE ENGINE WAS RELEASED WITH SIMILAR TO NEW PERFORMANCE.
